Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Celebrex

I took Celebrex briefly about eight years ago but quit because it seemed to be causing hair loss. I have recently taken it again for about three weeks and my hair seems to be falling out again. The Celebrex really helps my neck pain, but I can't afford to lose more hair. Has anyone else had this problem with Celebrex?

advertisement

Comments

  • I don't know if Celebrex contributed to my hair loss, but the drug I have to take to keep my cancer from coming back certainly did!  If you're interested in knowing how I've dealt with, or treated my hair loss, just let me know.

  • I did not have this problem with Celebrex but I did have another. After being on this for many years , I started having abnormal blood test..high potassium levels that could effect the heart. I was sent to a kidney doctor and he noticed that I was on Celebrex. He took me off the medication and no more high potassium. He told me not to ever take anything but Pain medication with tylenol. No nsaids.

      I hope you can get help with your hair problem

  • advertisement
Sign In or Register to comment.